# SDR WX0A2023060531774

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 32,492 hours, 20,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 141435
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FOUND RH OVERWING EPSU (12WL) TO BE INOP / REMOVED AND REPLACED RH OVERWING EPSU (12WL) REF AMM 33-51-38-000-002 AND AMM 33-51-38-400-002. OPS CHECK GOOD"
